Doctor insights on:
Excedrin Pm Side Effects
NSAID side effects.: Nsaids like Ibuprofen have some unfortunate side effects that make them a poor choice for many people in pain and most people with pain after sports activities. They cause injury to stomach, kidneys, prevent your body from rebuilding cartilage in your joints from every day wear and tear, and stop your body from healing an acute injury like a tendon injury or an ankle sprain. ...Read more
Tempra (acetaminophen): Side effects of the liquid suspension of paracetamol (used for children) or the tablets, are mild to non-existent if used at recommended doses. It does not cause stomach irritation or blood thinning, unlike aspirin. Continued use over long period of time in adults can affect the liver, if there is history of alcohol use, and in very young children it may trigger asthma or eczema (controversial). ...Read more
Slightly lower...: At the 7.5mg dose, it is a bit safer on the stomach than naproxen, etc. I believe this dissaptes at the 15mg dose. Major benefit-aa once daily drug. All side effects of any nsaids are listed for Mobic (meloxicam) because of fda "class labeling.". ...Read moreSee 1 more doctor answer
Usually mild: Tramadol may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away: dizziness, weakness, sleepiness, difficulty falling asleep or staying asleep, headache, nervousness, agitation, uncontrollable shaking of a part of the body, muscle tightness, changes in mood, drowsiness, heartburn or indigestion, nausea, vomiting, diarrhea, constipation & itching. ...Read more
Several usually mild: All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using lortab: blurred vision; constipation; difficulty breathing; dizziness; drowsiness; flushing; lightheadedness; mental/mood changes; nausea; vomiting. ...Read more
Possibly: It may be due to your medication, or an interaction with another med you are on. Depending on your age, you may do better on a lower dose or changing the time of day you take your med. ...Read more
Itching can occur.: Vicodin is a combination of hydrocodone (an opioid analgesic) and Acetaminophen (tylenol), all opioids can cause itching. It is a side effect and not necessarily associated with an allergic reaction. Since everyone reacts slightly differently to drugs, another opioid analgesic might produce less itching. ...Read more
Could be: The side effects can include somnolence, constipation, sweating, dry mouth, itching, nausea. Tramadol can rarely cause seizures or make them worse in people that already are being treated for seizures. This list is absolutely not complete. If you are having problems with any medication, i suggest you call or visit your doctor to discuss. ...Read more
Mostly GI: Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects include: •upset stomach, mild nausea or vomiting, diarrhea, constipation; •mild heartburn, stomach pain, bloating, gas; •dizziness, headache, drowsiness; •sweating; or •ringing in your ears. ...Read more
Paradoxical effects: Can occur, that is, restlessness and difficulty falling and staying asleep. I believe the active substance is Diphenhydramine which isn't a long term solution. I recommend that if you have a long term persistent sleep disorder, that you get seen and assessed by a specialist instead of otc medications etc. ...Read moreSee 1 more doctor answer
Yes, you can: There is no drug interactions. However, always consult with your doctor before taken any medication. ...Read more
Fall asleep?: Excedrin PM has diphenhydramine which is known to increase certain side effect of Lyrica (pregabalin) such as dizziness, drowsiness, and difficulty concentrating. Nothing more serious. Of course, these side effects will not occur in everyone. Be careful operating dangerous or heavy machinery, etc. while under the influence. Best just to head to bed unless & until you know how the meds affect you, personall ...Read more
Fall asleep?: Excedrin PM has diphenhydramine which is known to increase certain side effect of Lyrica (pregabalin) such as dizziness, drowsiness, and difficulty concentrating. Nothing more serious. Of course, these side effects will not occur in everyone. Be careful operating dangerous or heavy machinery, etc. while under the influence. Best just to head to bed unless & until you know how the meds affect you, personally. ...Read more
It's a pain reliever: It can help some depending on what type of arthritis one has. It's not an anti-inflammatory but an analgesic with Acetaminophen ( which is also in tylenol) and Diphenhydramine (which is in benadryl) and is an antihistamine and can make people drowsy and is used to help sleep (the pm component).For osteoarthritis Acetaminophen can help some people. ...Read moreSee 1 more doctor answer
There can be an: interaction. The diphenhydramine in the Excedrin PM can interact with Prozac (fluoxetine) w increased "dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment." per Drugs.Com drug interaction checker. ...Read more
What can I do to get these bad HAs under control until meds get here. I tried Excedrin pm, Maxalt, (rizatriptan) and ibuprophen. They work a bit and then it returns?
ER: I truly appreciate my emergency medicine colleagues so I don't want to send people there unnecessarily. But uncontrollable pain is a good reason to visit ER. I'm not sure what meds you're waiting for and why. Perhaps try another pharmacy. Perhaps try prevention rather than just treatment? Ask your doc about prophylaxis. Check out http://alvinblin.com/2012/04/evidence-based-migraine-prevention.html ...Read more
I take one excedrin pm every night. it contains 250 mg of acetaminophen. when i woke up in the morning, my liver area was hurting. did i overdose?
I have bad ra pain can I take two excedrin pm and 800 mg ibuprofen at the same time at night time ?
May a be good idea: This may be a good idea because you don't want to take two medicines that have anti inflammatory activity but Excedrin PM does not have an anti-inflammatory NSAIDs it has acetaminophen or Tylenol since the Stelera is use for psoriatic arthritis and psoriasis do you have rheumatoid arthritis or not? These guidelines are still OK for psoriatic arthritis ...Read more
I have a cold and bad mouth pain I want to sleep can I take 800mg ibuprofen plus 2 excedrin pm plus 2 alka seltzer night time capsules ?
No free lunch: Every medication, whether prescription or over-the-counter, has side effects. Whether they're worth risk is an individual decision. Check out http://www.Drugs.Com/pregnancy/acetaminophen-aspirin-caffeine.Html. Then discuss w/your doctor. In meantime, start taking prenatal vitamins to minimize risk for neural tube defects. ...Read more
Severe migraine for several days, no med, no remedy works, should I take Excedrin (acetaminophen,aspirin), any side effects, age 28, 140 lbs, female?
I took aleve (2 pills) around 11 pm for a toothache. It's not 3:08 am and the pain hasn't gone away can I take excedrin?
No: Alive and Excedrin are both NSAIDs, and you may exceed daily allowance. Toothache usually caused by infection, and pain killers will not cure infected tooth. For a cure you need to see your General Dentist or an Endodontics Specialist. Call Dentist or Endodontist's office now. Leave message, they will call you back 1st thing AM. ...Read more